[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

RE: [IP] Lantus question



There is a slight peaking action to Lantus 6-8 hours post injection though
most people do not have a problem with it. I never had a problem when taking
1 shot per day, however, our dog has
a problem with it similar to your brothers so we make sure he is fed right
before the peaking action, which takes care of the dog's problem....:) Sorry
it's a dog that has the same problem as your brother but this is something
to possibly take into consideration.

Margo

-----Original Message-----
From: email @ redacted
[mailto:email @ redacted]On Behalf Of
email @ redacted
Sent: Thursday, November 13, 2003 4:21 PM
To: email @ redacted
Subject: [IP] Lantus question


I have a question concerning Lantus.  My brother is currently using it along
with Humalog.  It seems he is going low, around 40, in the early morning
 hours. He eats his glucose tabs and is still only around 70 when he gets up
at
6
am.  His doctor has told him to play with his numbers on both his morning
and
evening Lantus as the doctor is not sure which could be causing the lows as
 Lantus can stay in the system from 24 to 36 hours. That seems like a big
overlap
to me.
Has anyone else had this problem?  And if so, which dose did you end up
reducing?
My brother has been a diabetic for 20 years, me for 40.  (He always wanted
to
be like his big sis!).

Thanks in advance for any insight on this.  By the time I talk to him he may
already have solved it but thought I would ask the "pros" anyway.  LOL

Debbie dx 3/63
pumping 3/00
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org